Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 753171, 11 pages
Research Article

Existence and Uniqueness of Positive Solutions of Boundary-Value Problems for Fractional Differential Equations with -Laplacian Operator and Identities on the Some Special Polynomials

1Department of Mathematics, Faculty of Science and Letters, Namik Kemal University, 59030 Tekirdağ, Turkey
2Department of Mathematics Engineering, Istanbul Technical University, Maslak, 34469 Istanbul, Turkey
3Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, 27310 Gaziantep, Turkey
4Department of Applied Mathematics, Pukyong National University, Busan 608-737, Republic of Korea
5Department of Mathematics, College of Natural Sciences, Kwangwoon University, Seoul 139-701, Republic of Korea
6Atatürk Street, 31290 Hatay, Turkey

Received 13 May 2013; Accepted 28 September 2013

Academic Editor: Josip E. Pečarić

Copyright © 2013 Erdoğan Şen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Serkan Araci, Erdoğan Şen, Mehmet Açikgöz, and Hari M Srivastava, “Existence and uniqueness of positive and nondecreasing solutions for a class of fractional boundary value problems involving the p-Laplacian operator,” Advances in Difference Equations, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Bingxian Li, Shurong Sun, and Guanwei Chen, “Existence and non-existence of positive solutions for integral boundary value problems of high-order fractional differential equations with generalised p-Laplacian operator,” International Journal of Dynamical Systems and Differential Equations, vol. 7, no. 1, pp. 18–35, 2017. View at Publisher · View at Google Scholar